Distributions of products involving the type ii Bessel function random variable
Mridula Garg,
Jaya Agrawal and
Saralees Nadarajah
Statistica, 2010, vol. 70, issue 2, 209-227
Abstract:
The aim of the present paper is to study the distributions of product of two independent random variables X and Y which are not everywhere positive. We have taken X to be a type II Bessel function random variate whereas Y belongs to one of normal, Pearson VII or Maxwell-Boltzmann families of distributions. Several special cases have also been obtained.
Date: 2010
References: Add references at CitEc
Citations:
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bot:rivsta:v:70:y:2010:i:2:p:209-227
Access Statistics for this article
Statistica is currently edited by Department of Statistics, University of Bologna
More articles in Statistica from Department of Statistics, University of Bologna Contact information at EDIRC.
Bibliographic data for series maintained by Giovanna Galatà ().